| Model Number |
A10042-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erythema (1840); Itching Sensation (1943); Burning Sensation (2146); Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No lot number provided, investigation could not be performed.Trending indicates no further action required.
Event or Problem Description
Patient reported skin irritation in the form of burning (sensation), redness, itching, and raised skin/bumps.The patient did seek medical treatment from their doctor and used an otc medication.The patient reported following proper skin preparation.